Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hair 4 u side effects

Premium Questions

doctor1 MD

Hi.. I have been facing problem of grey hair since many years(6 to 7) . I went to dermatologist who suggested me Hairbless tablets for atleast 3 to 4 months.Do they have any sideffects?Are they safe ...

doctor1 MD

at a time with varies locations on my scape. Now my hair is thinning a lot lately and seems like is getting ... and is it related to my hair loss? My email address is YYYY@YYYY My age is 63, I was diagnosed in 2005 with Crohn ...

doctor1 MD

Is hair loss a side effect of vidaza? I have been on 4 cycles and my hair has gone from curly to thin and straight...also was on Procrit once a week for several months. ...

doctor1 MD

headaches . Really hope I don t have to quit it. Problem: I have started loosing my hair & gained about 4lb. My doctor recommended zinc and selenium for the hair loss. Anything else I can do for hair loss ...

doctor1 MD

Hi Doctor , 1. I am having hair loss for past 2 years , I consulted a dermatologist and he prescribed me Hair4u which contains Minoxidil . I used it for around 10 months and Ketafung CT shampoo ...

Public Forum Discussions

doctor1 MD

and he prescribed me to use Keraglo forte daily and Hair 4 U topical solution and 1 Finalo tablet daily. I heard Finalo tablet may cause serious side effects. Is it true? ...

doctor1 MD

medicines. So. I have the hair falling also from 4 years , my hair is very thin and I am using tugain 5 oil. So, this tugain oil gives any side effects for me .I want to know about this ...

doctor1 MD

I am using scalptone tablets since last 2 years .4 in the morning and four in evening .Will there be any side effects ? I have noticed that results are encouraging .My hair has turned black and fall has ...

doctor1 MD

, arte their health side effects ? ...Hi its Ram I have been consuming dutasteride 0.5 mg tablet daily morning for hair Treatment. I have ...

doctor1 MD

weeks. One test did find reflux and i m on that now and it seems to help. I ve had hair loss, severe ... hurts in all 4 quadrents. now I ve been put on valium and my family thinks i m crazy. I started having ...

doctor1 MD

Hair fall is the side effect of AKT - 4 medicine? I am a tuberculous patient and taking tablets from last one and half month and suffering from lots of hair fall.. Is this because of the disease ...

doctor1 MD

been 4 yrs i hav stopped takin it according to my doctor , but i got hair fall after stopping the medicine. is that the side effect of the medicine & is there a any solution please advise me. thank u. ...

doctor1 MD

hair is thinning and Inam female with a ton of hair Imam 57 . My last cortisone shot was in September After 4, shots in 2 weeks I developed diabetic symptoms think this will go away after it all wears off? ...

doctor1 MD

Hi, I am undergoing hair loss treatment with below prescription- 1. Hair 4 U Soution- 5% 2. Finax ... the side effects of these medicines in the long run ? Thanks ! ...

doctor1 MD

Hello.. I m shravya.. I m 20 yrs old.. my hair hasnt been grown since 4yrs... usually I have less ... treatment. . Has tablets has any side effects .. or how much to take. ? ...

Mobile Questions and Answers

doctor1 MD

no risk, no side effect

doctor1 MD

no side effects. Its safe